MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center UNITY VCS Console; Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center UNITY VCS Console; Unit, phacofragmentation
Catalog Number 8065000296
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A physician reported that an ophthalmic console exhibited an aspiration issue (unknown mode) during surgery.The procedure details and patient impact were not reported.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
UNITY VCS Console
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50799863
Report Number2028159-2026-01474
Device Sequence Number20993481
Product Code HQC
UDI-Device Identifier00380650002969
UDI-Public(01)00380650002969(17)360420(11)260423(10)181JMF
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K233876
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065000296
Device Lot Number181JMF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured04/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown